RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2009, Volume 32, Pages 3–161 (Mi cmfd132)  

This article is cited in 22 scientific papers (total in 22 papers)

Rademacher functions in symmetric spaces

S. V. Astashkin

Samara, Samara State University

Full text: PDF file (1156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2010, 169:6, 725–886

Bibliographic databases:

UDC: 517.5+517.982

Citation: S. V. Astashkin, “Rademacher functions in symmetric spaces”, Functional analysis, CMFD, 32, PFUR, M., 2009, 3–161; Journal of Mathematical Sciences, 169:6 (2010), 725–886

Citation in format AMSBIB
\Bibitem{Ast09}
\by S.~V.~Astashkin
\paper Rademacher functions in symmetric spaces
\inbook Functional analysis
\serial CMFD
\yr 2009
\vol 32
\pages 3--161
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2525624}
\zmath{https://zbmath.org/?q=an:1229.46020}
\elib{http://elibrary.ru/item.asp?id=15316756}
\transl
\jour Journal of Mathematical Sciences
\yr 2010
\vol 169
\issue 6
\pages 725--886
\crossref{https://doi.org/10.1007/s10958-010-0074-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956616396}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd132
  • http://mi.mathnet.ru/eng/cmfd/v32/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, “Vector-valued sums of independent functions in rearrangement invariant spaces”, Siberian Math. J., 51:4 (2010), 584–594  mathnet  crossref  mathscinet  isi  elib  elib
    2. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Astashkin S.V., Maligranda L., “Rademacher functions in Cesàro type spaces”, Studia Math., 198:3 (2010), 235–247  crossref  mathscinet  zmath  isi  elib  scopus
    4. Astashkin S.V., “Rademacher series and isomorphisms of rearrangement invariant spaces on the finite interval and on the semi-axis”, J. Funct. Anal., 260:1 (2011), 195–207  crossref  mathscinet  zmath  isi  elib  scopus
    5. Astashkin S.V., Leibov M., Maligranda L., “Rademacher functions in BMO”, Studia Math., 205:1 (2011), 83–100  crossref  mathscinet  zmath  isi  elib  scopus
    6. Dirksen S., de Pagter B., Potapov D., Sukochev F., “Rosenthal inequalities in noncommutative symmetric spaces”, J. Funct. Anal., 261:10 (2011), 2890–2925  crossref  mathscinet  zmath  isi  elib  scopus
    7. Astashkin S.V., Semenov E.M., “Haar Series and Spaces Determined by the Paley Function”, Dokl. Math., 86:1 (2012), 539–541  crossref  mathscinet  zmath  isi  elib  scopus
    8. Astashkin S.V., Sukochev F.A., Wong C.P., “Distributionally Concave Symmetric Spaces and Uniqueness of Symmetric Structure”, Adv. Math., 232:1 (2013), 399–431  crossref  mathscinet  zmath  isi  elib  scopus
    9. S. V. Astashkin, E. M. Semenov, “Spaces defined by the Paley function”, Sb. Math., 204:7 (2013), 937–957  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Kolwicz P., Lesnik K., Maligranda L., “Pointwise Multipliers of Calderon-Lozanovskii Spaces”, Math. Nachr., 286:8-9 (2013), 876–907  crossref  mathscinet  zmath  isi  elib  scopus
    11. Carrillo-Alanis J., “Rademacher Functions in Weighted Cesaro Spaces”, Studia Math., 217:1 (2013), 19–40  crossref  mathscinet  zmath  isi  elib  scopus
    12. A. I. Novikova, “Fundamental function of Rademacher spaces”, Russian Math. (Iz. VUZ), 58:2 (2014), 31–38  mathnet  crossref
    13. Kolwicz P., Lesnik K., Maligranda L., “Pointwise Products of Some Banach Function Spaces and Factorization”, J. Funct. Anal., 266:2 (2014), 616–659  crossref  mathscinet  zmath  isi  elib  scopus
    14. S. V. Astashkin, “Martingale transforms of a Rademacher sequence in symmetric spaces”, St. Petersburg Math. J., 27:2 (2016), 191–206  mathnet  crossref  mathscinet  isi  elib
    15. Astashkin S.V., Maligranda L., “Structure of Rademacher Subspaces in Cesaro Type Spaces”, Studia Math., 226:3 (2015), 259–279  crossref  mathscinet  zmath  isi  elib  scopus
    16. Astashkin S.V., Curbera G.P., Tikhomirov K.E., “on the Existence of Ruc Systems in Rearrangement Invariant Spaces”, Math. Nachr., 289:2-3 (2016), 175–186  crossref  mathscinet  zmath  isi  elib  scopus
    17. S. V. Astashkin, K. V. Lykov, “Sparse Rademacher chaos in symmetric spaces”, St. Petersburg Math. J., 28:1 (2017), 1–20  mathnet  crossref  mathscinet  isi  elib
    18. S. V. Astashkin, E. M. Semenov, “On Fourier Coefficients of Lacunary Systems”, Math. Notes, 100:4 (2016), 507–514  mathnet  crossref  crossref  mathscinet  isi  elib
    19. S. V. Astashkin, “On comparing systems of random variables with the Rademacher sequence”, Izv. Math., 81:6 (2017), 1063–1079  mathnet  crossref  crossref  adsnasa  isi  elib
    20. Astashkin S., “Rademacher Functions in Weighted Symmetric Spaces”, Isr. J. Math., 218:1 (2017), 371–390  crossref  mathscinet  zmath  isi  scopus
    21. S. V. Astashkin, P. A. Terekhin, “Affine Walsh-type systems of functions in symmetric spaces”, Sb. Math., 209:4 (2018), 469–490  mathnet  crossref  crossref  adsnasa  isi  elib
    22. Carrillo-Alanis J., “Local Rearrangement Invariant Spaces and Distribution of Rademacher Series”, Positivity, 22:1 (2018), 63–81  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:672
    Full text:297
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020